Remarks on Ideals in Join-Semilattices.
Manuscripta mathematica, Tome 15 (1975), pp. 251-260
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__15_154319,
author = {Juhani Nieminen},
title = {Remarks on {Ideals} in {Join-Semilattices.}},
journal = {Manuscripta mathematica},
pages = {251--260},
year = {1975},
volume = {15},
zbl = {0306.06006},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__15_154319/}
}
Juhani Nieminen. Remarks on Ideals in Join-Semilattices.. Manuscripta mathematica, Tome 15 (1975), pp. 251-260. http://geodesic.mathdoc.fr/item/MM2_1975__15_154319/